# SDR ASMF201503024

- Difficulty date: March 11, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N964AM
- Make and model: Boeing 787-8
- Aircraft serial: 35307
- Aircraft time: 6,347 hours, 855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED LIGHTNING STRIKE.  ACFT WAS SENT TO THE HANGAR & LIGHTNING STRIKE INSPECTION WAS PERFORMED IAW DMC-B787-A-05-51-19-00C-280B-A.  DETECTED DAMAGED AT STATION 1425 BETWEEN STRINGER 11 & 12.  NON-ROUTINE CARD A0224971 WAS GENERATED FOR TEMPORARY REPAIR IAW SRM A-53-60-01-04A-661A-A TABLE 1 PAGE 10 & THE PERMANENT REPAIR BEFORE OF THE 2000 CYCLES.
